ITEM METADATA RECORD
Title: Domains of attraction of the real random variable (X, X²) and applications
Authors: Omey, Edward
Van Gulck, Stefan
Issue Date: 2009
Publisher: L'Institut
Series Title: Publications de l' Institut Mathématique - Nouvelle Série vol:86 issue:100 pages:41-53
Host Document: Publications de l'Institut Mathématique
Abstract: Many statistics are based on sample moments. In this paper we present a unified way to deal with some of these statistics. The main results contains conditions under which the vector (X,X²) belongs to the domain of attraction of a bivariate stable law.
ISSN: 0350-1302
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.